# SDR DHL2002806009

- Difficulty date: April 6, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH CRACK ON RT SIDE, STA 1755, BETWEEN LONGERON 10 & 11, MAJOR REPAIR.  INSTALLED MAJOR REPAIR AFT RT FUSE SKIN PER SRM 53-2-1 ITEM 16-2.
